Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Expansions of the irregular Coulomb function


Author: Frank S. Ham
Journal: Quart. Appl. Math. 15 (1957), 31-39
MSC: Primary 33.00; Secondary 41.00
DOI: https://doi.org/10.1090/qam/97558
MathSciNet review: 97558
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Convergent and asymptotic series in the energy are derived for an irregular Coulomb function appropriate to both attractive and repulsive potentials. The coefficients in these series are Bessel functions. For repulsive potentials the derivation yields series in agreement with those given by Breit and others. Some of the series for attractive potentials have been given by Kuhn. The present general derivation and some of the series are, however, new. Tables of the coefficients in the series for the attractive potentials for values of the parameters of interest in solid state energy band calculations have been prepared and are available.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.00, 41.00

Retrieve articles in all journals with MSC: 33.00, 41.00


Additional Information

DOI: https://doi.org/10.1090/qam/97558
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website